# SDR CALA0800870

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65505753
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS CORROSION AT FIN STATION 163.90 - 191.50 LEFT-SIDE AT REAR SPAR.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER EC/RA 5530-01510.
